MathSciNet Relay Station
MathSciNet bibliographic data
MR2532174 13D02 (13P20)
Sáenz-de-Cabezón, Eduardo; Wynn, Henry P. Betti numbers and minimal free resolutions for multi-state system reliability bounds. J. Symbolic Comput. 44 (2009), no. 9, 1311–1325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement